歪多項式環の分離多項式

Shuuichi Ikehata

Research output: Contribution to journalArticle

Original languageJapanese
Pages (from-to)11-21
Number of pages11
Journal京都大学数理解析研究所講究録
Issue number1655
Publication statusPublished - 2009

Cite this

歪多項式環の分離多項式. / Ikehata, Shuuichi.

In: 京都大学数理解析研究所講究録, No. 1655, 2009, p. 11-21.

Research output: Contribution to journalArticle

Ikehata, Shuuichi. / 歪多項式環の分離多項式. In: 京都大学数理解析研究所講究録. 2009 ; No. 1655. pp. 11-21.
@article{2237bf3eaccf46fe8ddc572272fd6121,
title = "歪多項式環の分離多項式",
author = "Shuuichi Ikehata",
year = "2009",
language = "Japanese",
pages = "11--21",
journal = "京都大学数理解析研究所講究録",
number = "1655",

}

TY - JOUR

T1 - 歪多項式環の分離多項式

AU - Ikehata, Shuuichi

PY - 2009

Y1 - 2009

M3 - Article

SP - 11

EP - 21

JO - 京都大学数理解析研究所講究録

JF - 京都大学数理解析研究所講究録

IS - 1655

ER -